# SDR SWAA2023010381381

- Difficulty date: December 13, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 44,804 hours, 27,025 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO FLOOR PANEL 140 DF DETERIORATED.   FABRICATED NEW FLOOR PANEL140DF AS PER B737-700 AMM 25-501-01-201-801.
